# SDR FDEA201106072145

- Difficulty date: June 7, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 1700 S23R RT SIDE SKIN. FOUND OUT OF LIMITS IAW SRM 53-00-01, PG 101, DET III.  CUT-OUT DAMAGED SKIN. INSTALLED DOUBLER, FILLER IAW SRM 51-40-02 AND SRM 53-00-01 ZONE A,CAT B REPAIR.  MAJOR REPAIR.
